# SDR DXTA200701872

- Difficulty date: January 21, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N684QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605084
- Aircraft time: 5,969 hours, 4,636 cycles
- Engine: Pwa PW545A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RT ENGINE EEC FAILED TO MANUAL DURING T/O ROLL.  ABORTED TAKEOFF.  REPLACED RT ENGINE BOV SERVO VALVE IAW CE560XL MAINTENANCE MANUAL CHAP 20-10-00 & P & W 535 MAINTENANCE CHAP 75-30-01. OPERATIONAL & LEAK CHECKS GOOD. CLEARED MEL.
